# SDR CALA2025041804029

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N67845
- Make and model: Boeing 737924ER
- Aircraft serial: 42185
- Aircraft time: 32,107 hours, 11,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Mismanufactured
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SLIDE ARM BAR TOO LONG STUFFED SLIDE MATERIAL BACK INTO SLIDE PACK. MATERIAL IS AS MUCH AS NECCESSARY
